On the generating functional of a convolution semigroup on a Hilbert-Lie group
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 51-64.
@article{AMBP_1996__3_1_51_0,
     author = {Erdal Co\c{s}kun and Herbert Heyer},
     title = {On the generating functional of a convolution semigroup on a {Hilbert-Lie} group},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {51--64},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {1},
     year = {1996},
     zbl = {0857.22003},
     mrnumber = {1397323},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_51_0/}
}
TY  - JOUR
AU  - Erdal Coşkun
AU  - Herbert Heyer
TI  - On the generating functional of a convolution semigroup on a Hilbert-Lie group
JO  - Annales mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 51
EP  - 64
VL  - 3
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_51_0/
UR  - https://zbmath.org/?q=an%3A0857.22003
UR  - https://www.ams.org/mathscinet-getitem?mr=1397323
LA  - en
ID  - AMBP_1996__3_1_51_0
ER  - 
%0 Journal Article
%A Erdal Coşkun
%A Herbert Heyer
%T On the generating functional of a convolution semigroup on a Hilbert-Lie group
%J Annales mathématiques Blaise Pascal
%D 1996
%P 51-64
%V 3
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1996__3_1_51_0
Erdal Coşkun; Herbert Heyer. On the generating functional of a convolution semigroup on a Hilbert-Lie group. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 51-64. https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_51_0/

[1] S. Albeverio, R. Høegh-Krohn, J. Marion, D. Testard, B. Torrésani: Noncommutative Distributions Marcel Dekker 1993 | MR | Zbl

[2] E. Coşkun: Faltungshalbgruppen von Wahrscheinlichkeitsmaßen auf einer Hilbert-Lie-Gruppe Dissertation, Tübingen 1991

[3] H. Heyer: Probability Measures on Locally Compact Groups Springer Berlin- 1977Heidelberg-New York | MR | Zbl

[4] A.V. Kosyak: Extension of unitary representations of inductive limits of finite dimensional Lie groups Reports on Mathematical Physics Vol. 26 (1988), 285-302 | MR | Zbl

[5] J.D. Samur: On semigroups of convolution operators in Hilbert space Pacific J.Math. 115 (1984), 463-479 | MR | Zbl

[6] E. Siebert: Jumps of stochastic processes with values in a topological group Probability and Mathematical Statistics 5, 2 (1985), 197-209 | MR | Zbl

[7] T. Zak: A representation of infinitesimal operators of semigroups of measures on Banach spaces of cotype 2. Bull .Pol.Acad.Sc. 31 (1983), 71-74 | MR | Zbl